# SDR DL757981362

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AFT ENTRY DOOR LIGHT ON OVERHEAD PANEL.  ADJ DOOR PER M/M 52-11.  PRESSURIZED A/C TO 8 PSI.  DOOR WAS FAIRED AND EVEN, OK FOR SERVICE.
